# SDR SWAA2023070565032

- Difficulty date: May 31, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 38,452 hours, 23,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TO SIDE WALL SUPPORT HAS CORROSION AT BS 787+7; LBL 22; WL 156<[01] REMOVED CORROSION FROM AFT CARGO BAY FLOOR TO SIDE WALL SUPPORT ANGLE BS 787+7; LBL 22; WL 156; IN AREA OF 1.5' X 1.5' X 0.006' DEEP ORIGINAL MATERIAL THICKNESS 0.040' FOUND TO BE OUT OF LIMIT IAW SRM 53-00-53-1A-1 DET 4A(2A) FIG 103-D TOOLS USED MICROMETER ID:ATS1672; DUE:MAR-31-2024;[02] VERIFIED CORRECTIVE ACTION #1.;[03] THIS FAULT WILL BE ACCOMPLISHED WITH CUSTOMER CARD: TTG8Q00LCYK1;[04] UPDATE MEASUREMENT TABLE #17;[05] VERIFIED MEASUREMENT TABLE  VERIFIED CORRECTIVE ACTION 3 AND 4
